# SDR N6WA20110414

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 4,471 hours, 3,022 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEAL COMING FROM COCKPIT ESCAPE HATCH IN FLIGHT.   PERFORMED ADJUSTMENT TEST FOR THE COCKPIT ESCAPE HATCH IAW AMM 52-21-00.  OPS CHECKS GOOD AT THIS TIME.
